Rocky Mountain Journal of Mathematics

Metric Singularities

Jens Chr. Larsen

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 29, Number 3 (1999), 909-956.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181071616

Digital Object Identifier
doi:10.1216/rmjm/1181071616

Mathematical Reviews number (MathSciNet)
MR1733076

Zentralblatt MATH identifier
0953.53028

Keywords
Metric singularity stable manifold tangent vector orbit uniqueness

Citation

Larsen, Jens Chr. Metric Singularities. Rocky Mountain J. Math. 29 (1999), no. 3, 909--956. doi:10.1216/rmjm/1181071616. https://projecteuclid.org/euclid.rmjm/1181071616


Export citation

References

  • K. Abe and M.A. Magid, Complex analytic curves and maximal surfaces, Monatsh. Math. 108 (1989), 255-276.
  • R. Bartnik, Existence of maximal surfaces in asymptotically flat spacetimes, Comm. Math. Phys. 94 (1984), 155-175.
  • K. Ecker, Area maximizing hypersurfaces in Minkowski space having an isolated singularity, Manuscripta Math. 56 (1986), 375-397.
  • O. Kobayashi, Maximal surfaces with conelike singularities, J. Math. Soc. Japan 36 (1984), 609-617.
  • M. Kossowski, M. Kriele and W.M. Sluis, Fibre completion, contact singularities and single valued solutions to $C^\infty$ systems of first order differential equations, Nonlinearity 9 (1996), 209-224.
  • M. Kossowski and M. Kriele, Transverse, type changing, pseudo Riemannian metrics and the extendabilitiy of geodesics, Proc. Roy. Soc. London Ser. A 444 (1994), 297-306.
  • --------, The Einstein equation for signature type changing spacetimes, Proc. Roy. Soc. London Ser. A 446 (1994), 115-126.
  • --------, Smooth and discontinuous signature type change in general relativity, Classical Quantum Gravity 10 (1993), 2363-2371.
  • M. Kriele, A bound on the concentration of matter in spherically symmetric stars and its application for the existence of black holes. Singularities in curved space-times, Rend. Sem. Mat. Univ. Politec. Torino 50 (1993), 147-152.
  • --------, Causality violations and singularities, Gen. Relativity Gravitation 22 (1990), 619-623.
  • M. Kriele and G. Lim, Physical properties of geometric singularities, Classical Quantum Gravity 12 (1995), 3019-3035.
  • M. Kriele, G. Lim and S.M. Scott, A geometric theory of shell singularities, Classical Quantum Gravity 11 (1994), 2761-2779.
  • M. Kriele and J. Martin, Black holes, cosmological singularities and change of signature, Classical Quantum Gravity 12 (1995), 503-511.
  • J. Chr. Larsen, Complex analysis, maximal immersions and metric singularities, Monatsh. Math. 122 (1996), 105-156.
  • --------, Singular semi Riemannian geometry, J. Geom. Phys. 9 (1992), 3-23.
  • --------, Submanifold geometry, J. Geom. Anal. 4 (1994), 179-205.
  • --------, Geodesics and Jacobi fields in singular semi Riemannian geometry, Proc. Roy. Soc. London Ser. A 446 (1994), 441-452.
  • --------, Flat maximal immersions, J. Geom. Phys. 18 (1996), 118-130.
  • --------, Singular geometry, unpublished monograph.
  • T.K. Milnor, Surfaces in Minkowski $3$-space on which $H$ and $K$ are linearly related, Michigan Math. J. 30 (1983), 309-315.
  • B. O'Neill, Semi Riemannian geometry with applications to relativity, Academic Press, New York, 1982.
  • J. Schray, T. Dray, C.A. Manogue, R.W. Tucker and C. Wang, The construction of spinor fields on manifolds with smooth degenerate metrics, J. Math. Phys. 37 (1996), 3882-3896.
  • M. Spivak, A comprehensive introduction to differential geometry, Second edition, Publish or Perish, Berkeley, 1979.
  • M. Troyanov, Surfaces Riemanniennes a singularites simples, Proc. Symp. Pure Math. 54 Part 2 (1993), 619-628.
  • S.Y. Cheng and S.T. Yau, Maximal spacelike hypersurfaces in the Lorentz Minkowski spaces, Ann. of Math. 104 (1976), 407-419.